David Callan - The number of {1243, 2134}-avoiding permutations

dmtcs:5287 - Discrete Mathematics & Theoretical Computer Science, March 16, 2023, vol. 22 no. 2, Permutation Patterns 2019 - https://doi.org/10.46298/dmtcs.5287
The number of {1243, 2134}-avoiding permutationsArticle

Authors: David Callan 1

  • 1 Department of Statistics, University of Wisconsin-Madison, USA

We show that the counting sequence for permutations avoiding both of the (classical) patterns 1243 and 2134 has the algebraic generating function supplied by Vaclav Kotesovec for sequence A164651 in The On-Line Encyclopedia of Integer Sequences.


Volume: vol. 22 no. 2, Permutation Patterns 2019
Published on: March 16, 2023
Accepted on: March 6, 2023
Submitted on: March 15, 2019
Keywords: Mathematics - Combinatorics,05A15

Consultation statistics

This page has been seen 266 times.
This article's PDF has been downloaded 149 times.